Sensitivity coefficients for many-dimensional discrete dynamic systems with delay times

Тип публикации: статья из журнала

Год издания: 2001

Ключевые слова: Conjugate equations, Delay time, Difference equations, Sensitivity coefficients, Variational method, Algorithms, Delay control systems, Discrete time control systems, Integrodifferential equations, Mathematical models, Neural networks, Nonlinear control systems, Optimization, Parameter estimation, Variational techniques, Vectors, Many dimensional discrete dynamic systems, Sensitivity analysis

Аннотация: On basis of variational approach the algorithms of effective account of sensitivity coefficients for many-dimensional non-linear dynamic systems described by various classes of difference equations with lagging arguments are constructed. The sensitivity coefficients are components of vector gradient from the quality functional to constant and variable parameters. The rather common discrete models are considered, which output coordinates in each flowing instant depend on all preceding values of coordinates since a moment of a beginning of system work. These discrete models include ordinary difference equations, discrete analogues of Volterra's integral equations and of Volterra's integro-differential equations and so on. The above-stated models with additional dead times are investigated also.

Ссылки на полный текст

Издание

Журнал: Advances in Modelling and Analysis A

Выпуск журнала: Vol. 38, Is. 3-4

Номера страниц: 11-30

ISSN журнала: 12585769

Авторы

  • Rouban A. (Krasnoyarsk State Technical Univ.,Krasnoyarsk A.M.S.E. Center)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.